Clique doubly connected domination in the join and lexicographic product of graphs

Closed

Enrico L. Enriquez, Albert D. Ngujo

2020 Discrete Mathematics, Algorithms and Applications Vol. 12 Issue 5 Article Cited by 1 Quartile

Abstract

Let G be a connected simple graph. A set S ⊆ V (G) is a doubly connected dominating set if it is dominating and both 〈S〉 and 〈V (G)\S〉 are connected. A nonempty subset S of the vertex set V (G) is a clique in G if the graph 〈S〉 induced by S is complete. A clique dominating set S of G is a clique doubly connected dominating set if S is a doubly connected dominating set of G. The clique doubly connected domination number of G, denoted by γcld(G), is the smallest cardinality of a clique doubly connected dominating set S of G. In this paper, we give the characterization of the clique doubly connected dominating set and the clique doubly connected domination number in the join (and lexicographic product) of two graphs. © 2020 World Scientific Publishing Co. Pte Ltd. All rights reserved.

Affiliations

Department of Computer, Information Sciences and Mathematics, School of Arts and Sciences, University of San Carlos, Cebu City, 6000, Philippines

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock